# SDR SWAA2021082328794

- Difficulty date: February 13, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 26,169 hours, 11,507 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Deformed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN IS CREASED. 9'LONG X 2.2W X .044 DEEP. 12' FROM FWD EDGE - 25-5' DOWN FROM TOP EDGE. / REMOVED AND REPLACED AFT CARGO DOOR WITH NEW SERVICABLE DOOR PERFORMED CHECK AND PRESSURIZATION CHECK ALL WORK PER AMM 52-31-00 AND AMM 05/51/91 POS:AFT;TAG: 257345; P/N OFF&ON 146A6110-33; ' 'S/N OFF CYC0680;S/N ON CYC1066 ' 'SAM 326 ATTACHED S/N # A1164582 ' '(D70QC)
